Skip to Main content Skip to Navigation
Journal articles

Well-posedness in energy space for the periodic modified Benjamin-Ono equation

Abstract : We prove that the periodic modified Benjamin-Ono equation is locally well-posed in the energy space $H^{1/2}$. This ensures the global well-posedness in the defocusing case. The proof is based on an $X^{s,b}$ analysis of the system after gauge transform.
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01206024
Contributor : Luc Molinet <>
Submitted on : Monday, September 28, 2015 - 12:29:53 PM
Last modification on : Thursday, March 5, 2020 - 5:33:30 PM
Document(s) archivé(s) le : Tuesday, December 29, 2015 - 10:25:48 AM

Files

pmBO130624 (1).pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01206024, version 1

Collections

Citation

Zihua Guo, Yiquan Lin, Luc Molinet. Well-posedness in energy space for the periodic modified Benjamin-Ono equation. Journal of Differential Equations, Elsevier, 2014, 256 (8), pp.2778-2806. ⟨hal-01206024⟩

Share

Metrics

Record views

167

Files downloads

234